Glyburide is in the class of drugs known as sulfonylureas. Sulfonylureas are some of the oldest if not the oldest drugs out there for T2 diabetics. These type of drugs lower blood glucose by increasing insulin production by the pancreas. You may be suffering lows for the same reason as a person that injects to much insulin. It's just that in this case it's your own insulin supply that is over abundant.
What are your bg levels when you feel low, sometimes when a person reduces their bg they will feel lows that are not truly lows but rather are low compared to where they have been. If that's not the case then a decrease in dosage is the most likely solution to this problem. I'm wondering if you have made any other changes. I know that any time my meds were increased it made me more aware of my diabetes and resulted in increased attention to things like diet and exercise. If that's the case it's a good thing and a decrease of dose is most likely in order.
Some people feel comfortable adjusting their meds on their own but I always consult my doctor. I wouldn't wait to long to speak to him/her because frequent lows can be dangerous. Good luck, it sounds like your drug combination is working but is just working a little bit to good.